Resend verification code
Forgot your password?
You have successfully signed up!
To help us make your experience even better, please complete your profile by providing some more information about yourself.
For some time I have been having on & off ache in my right temple and my twitching in my right eye also. I wear glasses. Can you advise something?
Kindly resend your query after adding what kind of pain is it and what worsens it and improves it? Do you feel any nausea or intolerance to light and sound with it? When your eyes twitch is it like you blink or your eyeball moves out of control or is it just a sensation? Kindly explain your query well so we can guide you accordingly.
For further help, we advise booking an appointment with the best Internal Medicine Specialist in Lahore and seek a piece of in-person advice at https://oladoc.com/pakistan/lahore/internal-medicine-specialist
You can seek further professional help from the below recommended Specialists:
I have some kind on uneasiness in the front part of my tongue, its not sore, its irritative and bit ...
I want to ask whom should I consult for this issue. My hands and feet are always burning. I mean the...
My mother has a problem of numbness of fingers since one & half year
What is the most probable rea...
Dear Sir, My wife cannot take any type of medicine. as soon as she takes medicine, her heartbeat slo...
Salam, I am having a severe allergy to meat, packed masalas, oil. Sometimes I have noticed wheat als...
Around 12 days ago, I was in the emergency ward of the hospital where I accidentally get my finger p...
by oladoc & Sehat Kahani
Browse Related Doctors
Drag files here
or, if you prefer...
Your question has been submitted and should be approved for publishing soon.
You question will be posted anonymously. However, in order to provide the best answer, our doctors need to know whom the question is for. Please enter details of the patient below. These details will be kept confidential.
Password must be at least 8 characters
oladoc reserves the rights to edit the question for clarification purposes.